Users Online: 2032 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 


RSACP wishes to inform that it shall be discontinuing the dispatch of print copy of JOACP to it's Life members. The print copy of JOACP will be posted only to those life members who send us a written confirmation for continuation of print copy.
Kindly email your affirmation for print copies to [email protected] preferably by 30th June 2019.

 

    Article Cited by others

LETTER TO EDITOR

Amoxicillin/clavulinic acid-induced anaphylaxis during anesthesia

Ansari Maulana M, Gupta Kapil, Bhandari Shyam, Haleem Shahla

Year : 2012| Volume: 28| Issue : 4 | Page no: 531-532

   This article has been cited by
 
1 Suspected anaphylaxis following intravenous amoxicillin clavulanate administration under general anaesthesia in nine dogs
Daisy Norgate,Natalie Bruniges
Veterinary Record Case Reports. 2016; 4(1)
[Pubmed]  [Google Scholar] [DOI]

 

Read this article